Largest eigenvalues of the discrete p-Laplacian of trees with degree sequences
MetadataShow full item record
CitationBıyıkoǧlu, T., Hellmuth, M. & Leydold, J. (2009). Largest eigenvalues of the discrete p-laplacian of trees with degree sequences. Electronic Journal of Linear Algebra, 18, 202-210.
Trees that have greatest maximum p-Laplacian eigenvalue among all trees with a given degree sequence are characterized. It is shown that such extremal trees can be obtained by breadth-first search where the vertex degrees are non-increasing. These trees are uniquely determined up to isomorphism. Moreover, their structure does not depend on p.